Year 2019, Volume 7, Issue 1, Pages 136 - 139 2019-04-15

Close-to-Convex Functions By Means Of Bounded Boundary Rotation

Yaşar Polatoğlu [1] , Asena Çetinkaya [2] , Oya Mert [3]

26 43

In the present paper, we study on the class $\mathcal{CC}_k(A,B)$ of the close-to-convex functions with bounded boundary rotation. We investigate distortion theorem, growth theorem and coefficient inequality for the class $\mathcal{CC}_k(A,B)$.

Growth theorem, Bounded boundary rotation, Coefficient inequality, Distortion theorem, Growth theorem
  • [1] A. W. Goodman, Univalent functions vol. I and II, Polygonal Pub. House, 1983.
  • [2] I. S. Jack, Functions starlike and convex of order alpha, J. London Math. Soc. (2)(3)(1971), 469-474.
  • [3] K. I. Noor, B. Malik, S. Mustafa, A Survey on Functions Bounded Boundary and Bounded Radius Rotation, Appl. Math. E-Notes. 12 (2012), 136-152.
  • [4] B. Pinchuk, Functions of bounded boundary rotation, Isr. J. Math. 10 (1971), 7-19.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Yaşar Polatoğlu
Institution: İSTANBUL KÜLTÜR ÜNİVERSİTESİ
Country: Turkey


Author: Asena Çetinkaya
Institution: İSTANBUL KÜLTÜR ÜNİVERSİTESİ
Country: Turkey


Author: Oya Mert
Institution: ALTINBAŞ ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath434886, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {136 - 139}, doi = {}, title = {Close-to-Convex Functions By Means Of Bounded Boundary Rotation}, key = {cite}, author = {Polatoğlu, Yaşar and Çetinkaya, Asena and Mert, Oya} }
APA Polatoğlu, Y , Çetinkaya, A , Mert, O . (2019). Close-to-Convex Functions By Means Of Bounded Boundary Rotation. Konuralp Journal of Mathematics (KJM), 7 (1), 136-139. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/434886
MLA Polatoğlu, Y , Çetinkaya, A , Mert, O . "Close-to-Convex Functions By Means Of Bounded Boundary Rotation". Konuralp Journal of Mathematics (KJM) 7 (2019): 136-139 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/434886>
Chicago Polatoğlu, Y , Çetinkaya, A , Mert, O . "Close-to-Convex Functions By Means Of Bounded Boundary Rotation". Konuralp Journal of Mathematics (KJM) 7 (2019): 136-139
RIS TY - JOUR T1 - Close-to-Convex Functions By Means Of Bounded Boundary Rotation AU - Yaşar Polatoğlu , Asena Çetinkaya , Oya Mert Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 136 EP - 139 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) Close-to-Convex Functions By Means Of Bounded Boundary Rotation %A Yaşar Polatoğlu , Asena Çetinkaya , Oya Mert %T Close-to-Convex Functions By Means Of Bounded Boundary Rotation %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Polatoğlu, Yaşar , Çetinkaya, Asena , Mert, Oya . "Close-to-Convex Functions By Means Of Bounded Boundary Rotation". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 136-139.
AMA Polatoğlu Y , Çetinkaya A , Mert O . Close-to-Convex Functions By Means Of Bounded Boundary Rotation. Konuralp J. Math.. 2019; 7(1): 136-139.
Vancouver Polatoğlu Y , Çetinkaya A , Mert O . Close-to-Convex Functions By Means Of Bounded Boundary Rotation. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 139-136.